# SDR IPXA2018011125377

- Difficulty date: January 11, 2018
- Submitted: January 12, 2018
- Operation: Air carrier
- Aircraft: N323UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27749
- Aircraft time: 53,059 hours, 17,128 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bracket
- Condition: Damaged
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR INTERIOR EMERGENCY EXIT LIGHT DAMAGED.  R & R THE SIGN IAW MM 33-51-01-962-028.  REPAIRED THE MOUNTING BRACKET IAW EO 5210 67082 B, PARAGRAPH 6.
